Yesterday I started my Zoloft, starting at 50mg. Within a couple hours I was shaky, which sucked since I was at work. Later that day I started to have a bit of chest pain. Once I was able to relax it went away. Later I woke up at 5am and found it a bit hard to breathe, kind of like I couldn't catch my breath. Do these symptoms sound familiar to any other Zoloft users? Do these feelings go away?
was your starter dose of zoloft 50mgs? Typically it is started at a lower dose of 25mgs and worked up. I have been on it for years and never had those side effects. I had a bit of termors and increased anxiety while I adjusted to the medications but not anything like you said here.
Were you anxious about taking the medication to begin with?
50mg was my starter dose and after a week I go to 100mg. I was a little anxious about it but when I actually took it I felt ok...or at least I thought I did. Perhaps I was a little more worked up than I thought I was.
I found this info on the web. I hope it helps. Blessings - Blu
Applies to sertraline: oral concentrate, oral tablet
Get emergency medical help if you have any of these signs of an allergic reaction while taking sertraline (the active ingredient contained in Zoloft) skin rash or hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have:
•very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, feeling like you might pass out;
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.